# SDR JR2R20241109406

- Difficulty date: November 9, 2024
- Submitted: November 9, 2024
- Operation: Air carrier
- Aircraft: N82314
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000436
- Aircraft time: 20,822 hours, 12,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066803404
- Condition: Corroded
- Location: Zone 100
- Part time: 20,822 hours, 12,549 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SURROUND AFT SEAL REST HAS MULTIPLE SPOTS OF CORROSION.  REPLACED
